Regularized sums of zeros of a class of entire functions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 2, pp. 52-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1967_1_2_a3,
author = {V. B. Lidskii and V. A. Sadovnichii},
title = {Regularized sums of zeros of a class of entire functions},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {52--59},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1967_1_2_a3/}
}
V. B. Lidskii; V. A. Sadovnichii. Regularized sums of zeros of a class of entire functions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 2, pp. 52-59. http://geodesic.mathdoc.fr/item/FAA_1967_1_2_a3/